| Catalog Number |
EN8918 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Erosion (1750)
| Date of Event |
12/18/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the available information the device was explanted and replaced due to distal erosion.
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, non-conforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no non-conforming reports or capas that were confirmed to be associated.